# SDR ASOA2016011414371

- Difficulty date: January 14, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 31,977 hours, 29,540 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 612-616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK SEGMENT FS 612-616, LBL9.  SEAT TRACK SEGMENT AT FS 612-616, LBL9 FOUND TO BE OUT OF LIMITS IAW SRM 53-61-49. REMOVED SEAT TRACK IAW AMM 53-00-49. FABRICATED SEAT RAILS IAW GREO 601R-53-00-485-REVA.
